Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

158 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

What is the safest way to stop taking the calcium channel blocker diltiazem 180 mg er

Premium Questions

doctor1 MD

also, so doctor asked her to stop stamlo and take only angizem CD 90 that is CCB which will work ... is not under control not the pulse its showing 95 pulse and BP as 145/85 From what I understand that taking CCB ...

doctor1 MD

Calcium Channel Blocker Causing Infertility? : ============================ I'm a 33 yo male ... talking about calcium channel blockers possibly interfering with the sperm's ability to fertilize the egg ...

doctor1 MD

I've been taking calcium channel blockers for 24 years for Prinzmetals Angina Is this why I have no sence of smell? ...

doctor1 MD

( budecort and montair LC tablet for cough which is an anti-asthama tablet can we take the calcium blocker ... with Bronchitis asthma in 2015, she use to take sereflo 125 But she stopped taking inhaler from past 7 – 8 months ...

doctor1 MD

with no complications. The pulsations do not cause pain nor dizziness . I am taking 2 calcium channel blockers, mevacor .... The only way I can shut off the pulsations is to turn on the bathroom fan and put my finger in my left ear ...

Public Forum Discussions

doctor1 MD

What is the safest way to stop taking the calcium channel blocker, diltiazem 180 mg ER? What is the safest way to stop taking the calcium channel blocker, diltiazem 180 mg ER? For example, is it ok to just ...

doctor1 MD

relax. by taking calcium channel blockers the arteries will not fully constrict therefor lower blood .... why are these calcium channel blockers used instead of just giving proper calcium and magnesium levels ...

doctor1 MD

My Dr prescribe 50 mg twice a day of metoprolo tartrate taken with 180 mg diatiazem twice a day and hydrochlorthizide 50 mg one a day I always heard that taking a calcium channel blocker with a beta blocker ...

doctor1 MD

. Is it safe to continue with calcium channel blocker or should go to some other medication. What are the risk ... and involve in all daily routine activities normally. Our PCP suggested to take amlodipine besylate 5 mg once ...

doctor1 MD

with another drug; Lisinopril. Is it an ACE inhibitor or a calcium-channel blocker? On the sheet, it says not to take if I am allergic to Nipedipine or other calcium-channel blockers. Do you think this is the problem? ...

doctor1 MD

I have been successfully using a calcium channel blocker for heart pounding and irregular ... this type is causing an overgrowth of my gums. What can be successfully substituted for calcium channel ...

doctor1 MD

and they can cause weight gain. Is calcium channel blockers safer for my age and what is the best medicine ...I am currently prescribed Metoprolol and I am a 63 year old woman I have read that beta blockers ...

doctor1 MD

, is this something that is advisable. My pressure currently is 178/110. Should I take calcium channel blockers, ACE ... on diltiazem for the chest pain, and taken off of Coreg CD. Since then, my blood pressure has skyrocketed ...

doctor1 MD

I am afraid to keep taking calcium channel blocker for my SVT - I ve been on them for over 25 years and I heard about the increased chance of breast cancer from them. How do I taper the ER version, my ...

doctor1 MD

hello the condition is my Husband got a sound of bang which scared me then his penis get black and swelled till now he has hypertension and right now he is only on calcium channel blocker he stopped ...

Mobile Questions and Answers

doctor1 MD

Dear Friend. Please mention that what is your BP range while on these medicines.

doctor1 MD

Hi most of the calcium channel blockers have some degree of effect over the sexual functions of men. Consult your doctor for assessment of your problem and get proper prescription . Dr Geetika Paul

doctor1 MD

Hi Savgesr There are various causes for the swollen feet like localized infection, trauma, diseases of the kidney, heart and the liver. Some medications like Calcium channel blockers, etc. Hope this answers your query. Reply with thanks.